# SDR SWAA2021111925234

- Difficulty date: September 30, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB REMOVABLE L/E RIB IS CRACKED T L/E STA 78.29. ; / [01] REMOVED AND REPLACED CRACKED LT. HORIZ. STAB REMOVABLE L/E RIB AT L/E STA 78.29 IAW SRM 51-40-02-0G-0 STEP 4 AND DWG # 186A1001.; [02] INSPECTED ACTION 1
